MAUDE Adverse Event Report: ARTHREX, INC. MINIMALLY INVASIVE BUNION CORR SYSTEM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. MINIMALLY INVASIVE BUNION CORR SYSTEM; MANUAL INSTR, GENERAL SURGICAL
Model Number MINIMALLY INVASIVE BUNION CORR SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/14/2024, it was reported by a sales representative via (b)(4) that an ar-8741c instrument case minimally invasive bunion correction systems driver broke.This occurred during a case causing extra or time to retrieve the broken piece, as well as creating larger incisions to do so (defeating the purpose of the procedure name).
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user-applied excessive force during the tightening process.

Brand Name
MINIMALLY INVASIVE BUNION CORR SYSTEM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20530154
Report Number1220246-2024-08260
Device Sequence Number6681503
Product Code MDM
UDI-Device Identifier00888867367548
UDI-Public00888867367548
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINIMALLY INVASIVE BUNION CORR SYSTEM
Device Catalogue NumberAR-8741C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown